Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 241964, 3 pages
http://dx.doi.org/10.1155/2014/241964
Research Article

On the Estimation of Parameter of Weighted Sums of Exponential Distribution

Department of Statistics, Payame Noor University, Tehran 19395-4697, Iran

Received 4 November 2013; Accepted 19 December 2013; Published 4 March 2014

Academic Editors: S. Deng and W. Wang

Copyright © 2014 N. Abbasi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Abbasi, A. Namju, and N. Safari, “On the Estimation of Parameter of Weighted Sums of Exponential Distribution,” Chinese Journal of Mathematics, vol. 2014, Article ID 241964, 3 pages, 2014. doi:10.1155/2014/241964